Pacific Journal of Mathematics

On the uniformization of certain curves.

Peter F. Stiller

Article information

Pacific J. Math., Volume 107, Number 1 (1983), 229-244.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14H15: Families, moduli (analytic) [See also 30F10, 32G15]
Secondary: 14D05: Structure of families (Picard-Lefschetz, monodromy, etc.) 30F10: Compact Riemann surfaces and uniformization [See also 14H15, 32G15]


Stiller, Peter F. On the uniformization of certain curves. Pacific J. Math. 107 (1983), no. 1, 229--244.

Export citation


  • [1] Bateman Manuscript Project, Higher Transcendental Functions, McGraw-Hill Co., . New York (1953).
  • [2] P. Deligne, Equations Differentielesa Singuliers Reguliers, Lecture Notes in Math., 163, Springer-Verlag, Berlin-Heidelberg-New York (1970).
  • [3] P. Griffiths, Differential Equations on Algebraic Varieties, Princeton Lectures, unpub- lished.
  • [4] E. Ince, Ordinary Differential Equations, Dover Publications, New York (1956).
  • [5] K. Kodaira, On compact analytic surfaces II, Ann. Math., 77 (1963), 563-626.
  • [6] H. Poincare, Sur les Groupes des Equations Lineaires, Oeuvres, Tome II, Gauthier-Vil- lars, Paris, 1916, 300-401.
  • [7] P. Stiller, Differential equations associated with elliptic surfaces, to appear J. Math. Soc. Japan.